Research Repository

Some Majorisation Type Discrete Inequalities for Convex Functions

Dragomir, Sever S (2004) Some Majorisation Type Discrete Inequalities for Convex Functions. Mathematical Inequalities and Applications, 7 (2). pp. 207-216. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.

Abstract

Some majorisation type discrete inequalities for convex functions are established. Two applications are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID7490, majorisation type inequalities, Convex functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Feb 2012 22:55
Last Modified: 22 Feb 2012 22:55
URI: http://vuir.vu.edu.au/id/eprint/2572
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar